# SDR AU960240

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHM38E
- Condition: Fouled
- Location: Eng,Ignitn Distr
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) BOTTOM SPARK PLUGS IN ENGINE FOULED
